# SDR IPXA2014110784803

- Difficulty date: October 20, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 57,550 hours, 9,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB7441174471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, CENTER WING UPPER FWD AND CENTER SKIN HAS CORROSION AT STRINGER 15 BETWEEN XCW=99 TO XCW=111.  ACCOMPLISHED REPAIR ON CENTER WING UPPER AND FORWARD SKIN AT STRINGER 15 BETWEEN XCW=99 TO XCW=111 IAW EA 011-5730-01-A5656 REV I/R AND EO MD11-5730-55959-A, MINOR.
